2017
Том 69
№ 9

All Issues

Volume 32, № 4, 1980

Article (Ukrainian)

Some properties of continua with piecewise-quasiconformal boundary

Andrievskii V. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1980. - 32, № 4. - pp. 435–440

Article (Ukrainian)

Normal forms of germs of C - mappings

Belitskii G. R.

Full text (.pdf)

Ukr. Mat. Zh. - 1980. - 32, № 4. - pp. 441–447

Article (Ukrainian)

Averaging in oscillating systems passing through resonance

Golets B. I., Golets V. L., Petryshyn R. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1980. - 32, № 4. - pp. 448–455

Article (Ukrainian)

Growth of functions meromorphic in a disk with restrictions on the logarithmic derivative

Gol'dberg A. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1980. - 32, № 4. - pp. 456–462

Article (Ukrainian)

A limit theorem for spectral density statistics with time shift

Zhurbenko I. G.

Full text (.pdf)

Ukr. Mat. Zh. - 1980. - 32, № 4. - pp. 463–476

Article (Ukrainian)

(r, k,l)-Characteristics of rectangular Toeplitz matrices

Iokhvidov I. S., Tolstykh O. D.

Full text (.pdf)

Ukr. Mat. Zh. - 1980. - 32, № 4. - pp. 477–482

Article (Ukrainian)

A solution to the problem of separating a regular factor from a matrix polynomial

Kazimirskii P. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1980. - 32, № 4. - pp. 483–498

Article (Ukrainian)

Structure of the general solution of the inverse scattering problem in an abstract formulation

Koshmanenko V. D.

Full text (.pdf)

Ukr. Mat. Zh. - 1980. - 32, № 4. - pp. 499–506

Article (Ukrainian)

A property of interpolational spline functions

Ligun A. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1980. - 32, № 4. - pp. 507–514

Article (Ukrainian)

Algorithmic aspects of the method of summary representations

Lyashko I. I., Makarov V. L., Shmanenko T. L.

Full text (.pdf)

Ukr. Mat. Zh. - 1980. - 32, № 4. - pp. 515–522

Article (Ukrainian)

Work of A. V. Skorokhod on the theory of stochastic processes

Korolyuk V. S., Kovalenko I. N., Mikhalevich V. S., Mitropolskiy Yu. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1980. - 32, № 4. - pp. 523–527

Article (Ukrainian)

Work of A. V. Skorokhod on the theory of stochastic processes

Stepanets O. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1980. - 32, № 4. - pp. 528–537

Article (Ukrainian)

On improving the solutions of integral inequalities of the Gronwall-Bellman type

Burlachenko V. P., Sidenko N. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1980. - 32, № 4. - pp. 538–545

Article (Ukrainian)

On the problem of the coefficients of multivalent spiral functions

Galperin I. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1980. - 32, № 4. - pp. 545–548

Article (Ukrainian)

Asymptotic expansion of quasiperiodic solutions for a nonlinear nonautonomous system with lag

Lieh Suan K'ang

Full text (.pdf)

Ukr. Mat. Zh. - 1980. - 32, № 4. - pp. 548–553

Article (Ukrainian)

Galerkin's method in the theory of quasiperiodic solutions of nonlinear differential equations with lag

Martynjuk, Martynyuk D. I., Mitropolskiy Yu. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1980. - 32, № 4. - pp. 553–557

Article (Ukrainian)

Galerkin's method in the theory of quasiperiodic solutions of nonlinear differential equations with lag

Nguyen Ngok Tyu.

Full text (.pdf)

Ukr. Mat. Zh. - 1980. - 32, № 4. - pp. 557–561

Article (Ukrainian)

On convergence factors of Fourier series in ultraspherical functions on a sphere

Pandei

Full text (.pdf)

Ukr. Mat. Zh. - 1980. - 32, № 4. - pp. 561–566

Article (Ukrainian)

Integral representation of a class of generalized functions of quantum field theory

Plish A. F.

Full text (.pdf)

Ukr. Mat. Zh. - 1980. - 32, № 4. - pp. 567–569

Article (Ukrainian)

Invariant systems of equations in generalized mechanics

Fushchich V. I., Segeda, Segeda Yu. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1980. - 32, № 4. - pp. 569–576